Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

I was administered in hospital due to complications of kidney failure. What is next ?

I had a triple bypass in July of 2009, I healed from my heart surgery, after my release from the hospital I returned home,I was administered back to the hospital only three weeks later due to complications of kidney failure. Let me also add,I have no memory of any of this. I am on Dialysis three days of the week, while on a restricted fluid intake I am only urinating 1/2 oz. per day. This is only one of many concerns I have. Open heart surgery is performed thousands a time a day, I was under the impression I was to feel better but to my disappointment it has gone to kidney failure to loss of memory, blood transfusions every week, gasping for air, ect... What next ? Or maybe I don t even want to go into that.
Asked On : Sat, 23 Jan 2010
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Have you talked to your doctor about, Trasylol. This is administered sometimes during surgery and is known for causing many serious complications some of which you are describing.    

Answered: Sat, 23 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor